Consult City's Top Doctors, The Minute You Need To
First Consultation starting
@ ₹249 ₹499
Steroid Induced Dermatitis
Steroid-induced Dermatitis: All you need to know
An inflammation of the skin resulting from the use of steroids.
About 31.6% of the people in the United States are affected by eczema dermatitis or steroid-induced dermatitis.
- An allergic reaction causes this condition.
- Medical assistance is required for diagnosis and treatment.
- Medical diagnosis such as patch testing and the TRUE test are required.
- It can be of two types namely topical steroid allergy and systemic steroid allergy.
Corticosteroids, commonly known as steroids, are used to treat inflammatory conditions such as allergic reactions and autoimmune disorders. However, these steroids can create topical or even systemic allergy due to infected oral or injected agents. This allergic reaction is rare but can be lethal.
- Most common in the less than nine age group
- Less common in the 10 to 49 age group
- More common in those above 50 years
Symptoms include a red and itchy rash on the skin, hives, and facial sweating.
People may experience
Increased heart rate
Pain in the rashes
Self-care: Massaging the itchy area with a warm cloth can be soothing. You need to avoid scratching and must preferably wear smooth cotton clothes.
Medication: Antibacterial medicines to counter the allergy can be taken as per your doctor's prescription.
Specialists: Here at mfine, we understand the medical history of our patients and offer treatments accordingly for effective healing of your disorders.
Top Hospitals on mfine
Give a missed call to 08061914343 to Download the App